Advertisement

Periodica Mathematica Hungarica

, Volume 14, Issue 3–4, pp 269–308 | Cite as

Independence in boolean algebras

  • J. D. Monk
Article

AMS (MOS) subject classifications (1980)

Primary 06E05 Secondary 03G05 

Key words and phrases

Boolean algebras independence free Boolean algebras caliber 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    S. Argyros, Boolean algebras without free families,Algebra Universalis 14 (1982), 244–256.Google Scholar
  2. [2]
    S. Argyros andA. Tsarpalias, Calibers of compact spaces,Trans. Amer. Math. Soc. 270 (1982), 149–162.Google Scholar
  3. [3]
    B. Balcar andF. Franěk, Independent families on complete Boolean algebras,Trans. Amer. Math. Soc. 274 (1982), 607–618.Google Scholar
  4. [4]
    J. Baumgartner, Chains and antichains inP(ω), J. Symb. Logic 45 (1980), 85–92.MR 81d: 03054Google Scholar
  5. [5]
    R. Bonnet, Super-rigid Boolean algebras, narrow Boolean algebras. (To appear)Google Scholar
  6. [6]
    T. Cramer, Extensions of free Boolean algebras.J. London Math. Soc. 8 (1974), 226–230.MR 50 # 4430Google Scholar
  7. [7]
    E. K. van Douwen, J. D. Monk andM. Rubin, Some questions about Boolean algebras,Algebra Universalis 11 (1980), 220–243.MR 82a: 06024Google Scholar
  8. [8]
    B. Efimov, O podprostranstvah diadičeskih bikompaktov (Subspaces of dyadic bicompacta),Dokl. Akad. Nauk SSSR 185 (1969), 987–990.MR 39 # 3459Google Scholar
  9. [8a]
    B. Efimov, Subspaces of dyadic bicompacta,Soviet Math. Dokl. 10 (1969), 453–456.Google Scholar
  10. [9]
    B. A. Efimov, Otobraženija i vloženija diadičeskih prostranstv (Mappings and embeddings of dyadic spaces),Mat. Sb. 103 (1977), 52–68.MR 56 # 13181Google Scholar
  11. [10]
    P. Erdős andA. Tarski, On families on mutually exclusive sets,Ann. Math. 44 (1943), 315–329.MR 4—269Google Scholar
  12. [11]
    F. Galvin, Chain conditions and products,Fund. Math. 108 (1980), 33–48.MR 81m: 03058Google Scholar
  13. [12]
    J. Gerlits, On subspaces of dyadic compacta,Studia Sci. Math. Hungar. 11 (1976), 115–120.MR 81a: 54022Google Scholar
  14. [13]
    J. Hagler, On the structure ofS andC(S) forS dyadic,Trans. Amer. Math. Soc. 214 (1975), 415–428.MR 52 # 8899Google Scholar
  15. [14]
    R. Haydon, EmbeddingD τ in Dugundji spaces, with an application to linear topological classification of spaces of continuous functions.Studia Math. 56 (1976), 229–242.MR 54 # 6070Google Scholar
  16. [15]
    I. Juhász,Cardinal functions in topology, Math. Centrum, Amsterdam, 1975.MR 49 # 4778Google Scholar
  17. [16]
    S. Koppelberg,Unabhängige Teilmengen von vollständigen Booleschen Algebren, Bonn, 1973. (Habilitationsschrift)Google Scholar
  18. [17]
    K. Kunen,Set theory, North-Holland, Amsterdam, 1980.MR 82f: 03001Google Scholar
  19. [18]
    K. Kunen andF. Tall, Between Martin's axiom and Souslin's hypothesis,Fund. Math. 102 (1979), 173–181.MR 83e: 03078Google Scholar
  20. [19]
    Ð. Kurepa, Ensembles ordonnés et ramifiés,Publ. Math. Univ. Belgrade 4 (1935), 1–138.Google Scholar
  21. [20]
    W. Mitchell, Aronszajn trees and the independence of the transfer property,Ann. Math. Logic 5 (1972), 21–46.MR 47 # 1612Google Scholar
  22. [21]
    J. D. Monk, Independent subsets of subsets of free Boolean algebras,Notices Amer. Math. Soc. 25 (1978), A-3.Google Scholar
  23. [22]
    H. Rosenthal, On injective Banach spaces and the spacesL (μ) for finite measuresμ, Acta Math. 124 (1970), 205–248.MR 41 # 2370Google Scholar
  24. [23]
    B. Rotman, Boolean algebras with ordered bases,Fund. Math. 75 (1972), 187–197.MR 46 # 1671Google Scholar
  25. [24]
    M. Rubin, A Boolean algebra with few subalgebras, interval Boolean algebras and retractiveness.Trans. Amer. Math. Soc. 278 (1983), 65–89.Google Scholar
  26. [25]
    B. È. Šapirovskii, Ob otobraženijah na tihonovskie kuby (Mappings on Tihonov cubes),Uspehi Mat. Nauk. 35 (1980), no. 3. 122–130.MR 82d: 54018Google Scholar
  27. [26]
    S. Shelah, Remarks on Boolean algebras,Algebra Universalis 11 (1980), 77–89.MR 82k: 06016Google Scholar

Copyright information

© Akadémiai Kiadó 1983

Authors and Affiliations

  • J. D. Monk
    • 1
  1. 1.Department of MathematicsUniversity of ColoradoBoulderUSA

Personalised recommendations